MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 1.5T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INGENIA 1.5T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number INGENIA 1.5T R5 BASED
Medical Device Problem Codes Electrical Overstress (2924); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 10/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
In this case, the customer reported that lights flickering (ball lights) one section of the light bulbs has blown.The patient experienced an epileptic seizure.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has started an investigation.A follow up report will be send when the investigation has been completed.
 
Additional Manufacturer Narrative
The ambient ring, also known as the flare light, is primarily used for cosmetic and aesthetic purposes.It is controlled from the user interface module (uim) and can be switched on and off by the user according to the instructions for use(ifu).This incident was caused by the failure of one section of the light ring, flickering is a known failure mode and happens when the light(led) reaches the end of its lifecycle.In this case, the light source at site was over 3 years old, it was replaced before in 2020.Analysis of the replacement data has concluded that the failure rate is too high and not meeting expectations.Based on this a capa was initiated in which it was decided to initiate a field action covered in 2024-pd-mr-033.

Brand Name
INGENIA 1.5T
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
high tech campus 36
eindhoven 5656A E
NL  5656AE
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
high tech campus 36
eindhoven 5656A E
NL   5656AE
Manufacturer Contact
dusty leppert
222 jacobs street
cambridge, MA 02141
MDR Report Key17994504
Report Number3003768277-2023-05724
Device Sequence Number6681011
Product Code LNH
UDI-Device Identifier00884838055322
UDI-Public884838055322
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K163116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T R5 BASED
Device Catalogue Number781341
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2024-PD-MR-033
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown